The Annals of Probability
- Ann. Probab.
- Volume 40, Number 1 (2012), 19-73.
Scaling for a one-dimensional directed polymer with boundary conditions
We study a (1 + 1)-dimensional directed polymer in a random environment on the integer lattice with log-gamma distributed weights. Among directed polymers, this model is special in the same way as the last-passage percolation model with exponential or geometric weights is special among growth models, namely, both permit explicit calculations. With appropriate boundary conditions, the polymer with log-gamma weights satisfies an analogue of Burke’s theorem for queues. Building on this, we prove the conjectured values for the fluctuation exponents of the free energy and the polymer path, in the case where the boundary conditions are present and both endpoints of the polymer path are fixed. For the polymer without boundary conditions and with either fixed or free endpoint, we get the expected upper bounds on the exponents.
Ann. Probab., Volume 40, Number 1 (2012), 19-73.
First available in Project Euclid: 3 January 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 60K37: Processes in random environments
Secondary: 82B41: Random walks, random surfaces, lattice animals, etc. [See also 60G50, 82C41] 82D60: Polymers
Seppäläinen, Timo. Scaling for a one-dimensional directed polymer with boundary conditions. Ann. Probab. 40 (2012), no. 1, 19--73. doi:10.1214/10-AOP617. https://projecteuclid.org/euclid.aop/1325604996